# SDR SCNA20130408064

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 29,577 hours, 11,028 cycles
- Engine: Cfmint CFM567B27
- Engine time: 29,511 hours, 11,006 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ENGINE 2.  ACCOMPLISHED BIRD STRIKE CONDITIONAL INSPECTION ON A/C.  NO DAMAGE OTHER THAN NR 2 ENGINE FOUND.  REMOVED AND REPLACED NR 2 ENGINE.  LEAK AND OPS CHECKS NORMAL.
